Asymptotic Distribution of the Log-Likelihood Function for Stochastic Processes : Some Examples
Μαθηματική Επιθεώρηση, Tome 17 (1980), pp. 92-116 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1980_17_a11,
     author = {George D. Stamatelos},
     title = {Asymptotic {Distribution} of the {Log-Likelihood} {Function} for {Stochastic} {Processes} : {Some} {Examples}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {92--116},
     year = {1980},
     volume = {17},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1980_17_a11/}
}
TY  - JOUR
AU  - George D. Stamatelos
TI  - Asymptotic Distribution of the Log-Likelihood Function for Stochastic Processes : Some Examples
JO  - Μαθηματική Επιθεώρηση
PY  - 1980
SP  - 92
EP  - 116
VL  - 17
UR  - http://geodesic.mathdoc.fr/item/MR_1980_17_a11/
LA  - gr
ID  - MR_1980_17_a11
ER  - 
%0 Journal Article
%A George D. Stamatelos
%T Asymptotic Distribution of the Log-Likelihood Function for Stochastic Processes : Some Examples
%J Μαθηματική Επιθεώρηση
%D 1980
%P 92-116
%V 17
%U http://geodesic.mathdoc.fr/item/MR_1980_17_a11/
%G gr
%F MR_1980_17_a11
George D. Stamatelos. Asymptotic Distribution of the Log-Likelihood Function for Stochastic Processes : Some Examples. Μαθηματική Επιθεώρηση, Tome 17 (1980), pp. 92-116. http://geodesic.mathdoc.fr/item/MR_1980_17_a11/